# SDR CA130131004

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 18,538 hours
- Engine: Lyc LTS101600A3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Idler Gear
- Part number: 408107042
- Condition: Unsecure
- Location: Accessory Gb
- Part time: 12,199 hours
- Component: Accessorie Gear, Lyc, 408100057
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE SCHEDULED 1800 HRS INSPECTION, THE 8 BOLTS ON THE TORQUE IDLER GEAR WERE FOUND LOOSE.  THE GEAR ASSY AS TO BE REMOVED AND SENT FOR DETAILED INSPECTION.  A PREVIOUS SDR WAS SUBMITTED DUE TO SIMILAR PROBLEM CAUSING AN EMERGENCY LANDING, WERE THE SAME BOLTS HAD HEAD SHEARED OFF.
